MAUDE Adverse Event Report: ORIDION MEDICAL MICROSTREAM O2/CO2 ORAL NASAL FILTERLINE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ORIDION MEDICAL MICROSTREAM O2/CO2 ORAL NASAL FILTERLINE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 010582
Medical Device Problem Codes Disconnection (1171); Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the prong of the cannula partially came off.The customer indicated that there was no patient injury.

Brand Name
MICROSTREAM O2/CO2 ORAL NASAL FILTERLINE
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
MDR Report Key7340162
Report Number8044004-2018-00004
Device Sequence Number137232
Product Code CCK
UDI-Device Identifier20884521552002
UDI-Public20884521552002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number010582
Device Catalogue Number010582
Device Lot NumberQ170100484
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1